# SDR CA110404002

- Difficulty date: April 3, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A330-343
- Aircraft time: 48,643 hours
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 215772
- Condition: Contaminated
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

(CAN) ACFT HAD FLAMES COMING FROM THE RT MAIN GEAR AS IT TAXIED TO THE GATE.  RAMP CREW EXTINGUISHED THE FLAMES & PAXS WERE DEPLANED AS NORMAL.AMM 05-51-16-801-A CARRIED, FOUND ONLY EXCESSIVE BUILDUP OF GREASE.  NR 3 MLG BRAKE REPLACED.  NR 3 MLG TIRE REPLACED.  DIFFICULTY DATE 4/3/2011
